Osaka Journal of Mathematics

Heat kernel and singular variation of domains

Shin Ozawa and Susumu Roppongi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 32, Number 4 (1995), 941-957.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200786477

Mathematical Reviews number (MathSciNet)
MR1380734

Zentralblatt MATH identifier
0856.35051

Subjects
Primary: 35K05: Heat equation
Secondary: 35B20: Perturbations 35B40: Asymptotic behavior of solutions

Citation

Ozawa, Shin; Roppongi, Susumu. Heat kernel and singular variation of domains. Osaka J. Math. 32 (1995), no. 4, 941--957. https://projecteuclid.org/euclid.ojm/1200786477


Export citation